Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``Properties of the sequence $ 3\cdot 2\sp{n}+^n + 1$'' [Math. Comp. 30 (1976), no. 135, 657-663; MR 53 #7933] by S. W. Golomb

Author: Wilfrid Keller
Journal: Math. Comp. 38 (1982), 335
MSC: Primary 10A40
Original Article: Math. Comp. 30 (1976), 657-663.
MathSciNet review: 637310
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society